# SDR USAA2009082892279

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 24,764 hours, 15,952 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 041
- Condition: Odor
- Location: Galley
- Part time: 30,190 hours, 14,828 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2182 - DCA-LGA - BURNING SMELL - LOUD NOISE IN AFT GALLEY FOLLOWED BY BURNING RUBBER SMELL.  FOUND CHILLER FAN MAKING NOISE AND ODOR.  REMOVED AND REPLACED CHILLER PER 25-30-00.  OPERATIONAL CHECK WAS GOOD.  NO SMELL.
